Record number :
2386019
Title of article :
A tensor product approach to the abstract partial fourier transforms over semi-direct product groups
Author/Authors :
Arefijammal، Ali akbar نويسنده دانشگاه حكيم سبزواري، سبزوار، ايران , , Arabyani Neyshaburi، Fahimeh نويسنده دانشگاه حكيم سبزواري، سبزوار، ايران ,
Issue Information :
دوفصلنامه با شماره پیاپی 0 سال 2015
Pages :
9
From page :
73
To page :
81
Abstract :
In this article, by using a partial on locally compact semi-direct product groups, we present a compatible extension of the Fourier transform. As a consequence, we extend the fundamental theorems of Abelian Fourier transform to non-Abelian case.
Journal title :
Sahand Communications in Mathematical Analysis
Link To Document :
بازگشت